# SDR C2XA10TY152

- Difficulty date: September 25, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 25,891 hours, 19,277 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009409
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PCA BRACKET HAS MIGRATED HAT BUSHING.  REMOVED AND REPLACED AILERON BRACKET IAW EC5750-01177.
